Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness, high BP, gastric, chest pain occasionally. History of angioplasty. On pareit, coverseal, concor, aspirin, crestor. Need opinion

hi doctor,
im a heart patient,engoplastry done with one stent in 2009. im also suffering from severe gastric and taking pareit tablet daily alongwith 5mg coverseal,5 mg concor,75mg aspirin and 75mg crestor. since last 2 weeks im having my blood pressure going up during the day and night.i went hospital doctors asked me to have 10 days measurement then they will decide what to do. they took my blood tests all is ok and they say heart is ok. please advice what should i do? i feel dezziness 3 or 4 times a day and sometimes chest pain. thanks
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are suffering from Coronary artery disease and was treated with PCI that is angioplasty asnd stent placement, which is good revascularization process and your treatment with ACE inhibitor( Coversyl), Beta Blocker (ConCor), Aspirin, Rosuvastatin is along standard line of management.
If your BP is high please monitor BP carefully and take care of diet taking less salt if BP persists high you medicine dose can be escalated.
If you are having Gastritis it could be drug induced or H.Pylori which you can test easily and treated accordingly.
Pareit is PPI which should take care of your gastritis part but if you are taking and not free of symptoms discuss with doctor or see Gastroenterologist.
Few patients may not tolerate aspirin where alternative like clopidogrel may be used with consultation of your Cardiologist.
It is nice that your blood work up is normal.
Please take care
Good Luck
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor